# SDR UALA2012101205818

- Difficulty date: October 11, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 71,005 hours, 26,324 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: P84000003
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S YOKE PUSH TO TALK SWITCH STUCK OPEN.  AT DEPARTURE.  DEFERRED PER MEL.  REPLACED CAPTAIN'S PUSH TO TALK SWITCH IAW 23-51-03-401.
